# SDR DALA1103439864

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1116 L14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1116 BELOW LONG 14 FRAME NEAR TIE IS CRACKED. REMOVED, FABRICATED, & INSTALLED SHEAR TIE IAW SRM 51-30-2, SRM 51-30-5 & DWG 9957739.  REQUIRED INSP COMPLETED.
